Alert archive / California / Wind Advisories in 2014

Wind Advisory 65, NWS Los Angeles, CA

September 27, 2014

NWS Los Angeles, CA issued this wind advisory at Sep 27, 2014, 3:01 AM PDT. It took effect at Sep 27, 2014, 3:00 PM PDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Sep 27, 2014, 3:01 AM PDT (10:01 UTC)
In effect from
Sep 27, 2014, 3:00 PM PDT
Expired
Sep 28, 2014, 2:37 AM PDT
In force
12 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

361 
WWUS76 KLOX 271001
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
301 AM PDT SAT SEP 27 2014

...GUSTY WESTERLY WINDS ACROSS THE ANTELOPE VALLEY THIS AFTERNOON...

...GUSTY SUNDOWNER WINDS LATE THIS AFTERNOON AND EVENING...

.GUSTY WESTERLY WINDS ARE EXPECTED TO DEVELOP ACROSS THE ANTELOPE
VALLEY THIS AFTERNOON...AND CONTINUE THROUGH THIS EVENING. WIND
GUSTS TO 45 MPH CAN BE EXPECTED...WITH LOCAL GUSTS AROUND 50 MPH
IN THE FOOTHILLS.

ACROSS SOUTHERN SANTA BARBARA COUNTY...THE GUSTY NORTHERLY WINDS 
HAVE DIMINISHED EARLY THIS MORNING. HOWEVER...THE NORTHERLY WINDS
ARE EXPECTED TO INCREASE AGAIN LATE THIS AFTERNOON AND EVENING
REACHING ADVISORY THRESHOLDS (GUSTS 35 TO 45 MPH).

CAZ039-052-271915-
/O.EXP.KLOX.WI.Y.0064.000000T0000Z-140927T1000Z/
/O.NEW.KLOX.WI.Y.0065.140928T0000Z-140928T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
301 AM PDT SAT SEP 27 2014

...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
3 AM PDT SUNDAY.

* WINDS...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS BETWEEN
  35 AND 45 MPH. 

* TIMING...WINDS WILL BEGIN TO INCREASE THIS AFTERNOON...PEAK IN
  STRENGTH THIS EVENING...AND GRADUALLY WEAKEN TONIGHT. 

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS...AND NEAR MONTECITO HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ059-271915-
/O.NEW.KLOX.WI.Y.0065.140927T2200Z-140928T0600Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
301 AM PDT SAT SEP 27 2014

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING.

* WINDS...SOUTHWEST TO WEST WINDS 20 TO 30 MPH WITH GUSTS TO 45
  MPH. ISOLATED GUSTS AROUND 50 MPH IN THE FOOTHILLS.

* TIMING...WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE THROUGH
  THE EVENING...BEFORE DIMINISHING. 

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE
  HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND
  SAND COULD RESTRICT VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

RAT
3 follow-up statements
895 
WWUS76 KLOX 271907
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1207 PM PDT SAT SEP 27 2014

...GUSTY WESTERLY WINDS ACROSS THE ANTELOPE VALLEY THIS
AFTERNOON...

...GUSTY SUNDOWNER WINDS LATE THIS AFTERNOON AND EVENING...

.GUSTY WESTERLY WINDS ARE EXPECTED TO DEVELOP ACROSS THE ANTELOPE
VALLEY THIS AFTERNOON...AND CONTINUE THROUGH THIS EVENING. WIND
GUSTS TO 45 MPH CAN BE EXPECTED...WITH LOCAL GUSTS AROUND 50 MPH
IN THE FOOTHILLS.

ACROSS SOUTHERN SANTA BARBARA COUNTY...GUSTY NORTHERLY WINDS ARE
EXPECTED TO INCREASE AGAIN LATE THIS AFTERNOON AND EVENING
REACHING ADVISORY THRESHOLDS (GUSTS 35 TO 45 MPH).

CAZ039-052-280400-
/O.CON.KLOX.WI.Y.0065.140928T0000Z-140928T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
1207 PM PDT SAT SEP 27 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
3 AM PDT SUNDAY...

* WINDS...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS 
  BETWEEN 35 AND 45 MPH.

* TIMING...WINDS WILL BEGIN TO INCREASE THIS AFTERNOON...PEAK IN 
  STRENGTH THIS EVENING...AND GRADUALLY WEAKEN TONIGHT.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS...AND NEAR MONTECITO HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ059-280400-
/O.CON.KLOX.WI.Y.0065.140927T2200Z-140928T0600Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
1207 PM PDT SAT SEP 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WINDS...SOUTHWEST TO WEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 
  MPH. ISOLATED GUSTS AROUND 50 MPH IN THE FOOTHILLS.

* TIMING...WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE 
  THROUGH THE EVENING...BEFORE DIMINISHING.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND 
  SAND COULD RESTRICT VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$
864 
WWUS76 KLOX 280310
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
810 PM PDT SAT SEP 27 2014

...GUSTY NORTHWEST TO NORTH WINDS CONTINUE TONIGHT ACROSS THE
SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST...

...WIND ADVISORY CANCELLED FOR ANTELOPE VALLEY...

.GUSTY NORTHWEST TO NORTH WINDS CONTINUE TONIGHT ACROSS THE
SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST...WITH GUSTS
IN THE 35 TO 45 MPH RANGE. WINDS IN THE ANTELOPE VALLEY HAVE
BEGUN TO DIMINISH...ALLOWING FOR THE CANCELLATION OF THE WIND
ADVISORY IN THAT AREA.

CAZ059-280415-
/O.CAN.KLOX.WI.Y.0065.000000T0000Z-140928T0600Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
810 PM PDT SAT SEP 27 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

WINDS HAVE BEGUN TO DIMINISH ACROSS THE ANTELOPE VALLEY THIS
EVENING...HOWEVER BREEZY CONDITIONS WILL CONTINUE TONIGHT INTO
SUNDAY.

$$

CAZ039-052-281000-
/O.CON.KLOX.WI.Y.0065.000000T0000Z-140928T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
810 PM PDT SAT SEP 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS 
  BETWEEN 35 AND 45 MPH...STRONGEST BELOW AND THROUGH PASSES AND CANYONS.

* TIMING...WINDS WILL PEAK IN STRENGTH THIS EVENING...AND
  GRADUALLY WEAKEN TONIGHT.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS...AND NEAR MONTECITO HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

GOMBERG
470 
WWUS76 KLOX 280937
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
237 AM PDT SUN SEP 28 2014

CAZ039-052-281045-
/O.CAN.KLOX.WI.Y.0065.000000T0000Z-140928T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
237 AM PDT SUN SEP 28 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

THE SUNDOWNER HAS ENDED. THERE WILL BE SOME LOCAL GUSTS TO 25 MPH
THROUGH 600 AM PDT.

THERE WILL BE SUNDOWNER WINDS AGAIN TONIGHT AND MONDAY NIGHT.
MONDAY NIGHTS WINDS WILL LIKELY MEET ADVISORY CRITERIA.

$$

ASR

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Sep 27, 2:55 AM PDT, 6 minutes earlier.

Area forecast discussion, Sep 27, 2:55 AM PDT, 6 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
255 AM PDT SAT SEP 27 2014

.SYNOPSIS...

A COOLING TREND WILL CONTINUE THROUGH THIS WEEKEND AS AN UPPER LEVEL
LOW PRESSURE SYSTEM SETTLES OVER CENTRAL CALIFORNIA AND NEVADA.
GRADUAL WARMING IS THEN EXPECTED THROUGH THE MIDDLE OF NEXT WEEK AS
THE UPPER LOW MOVES EAST. MORE SIGNIFICANT WARMING IS POSSIBLE LATER
NEXT WEEK AS HIGH PRESSURE BUILDS INTO THE GREAT BASIN AND OFFSHORE
FLOW DEVELOPS.

&&

.SHORT TERM (TODAY-MON)...LATEST ACARS SOUNDING NEAR LAX INDICATED A
VERY WEAK INVERSION OVER THE AREA. EVIDENCE OF THIS IS RANDOM LOW
CLOUDS FORMING...DISSIPATING AND REFORMING ONCE AGAIN. OVERALL SKIES
ARE MOSTLY CLEAR ACROSS THE COASTAL WATERS WITH PARTLY CLOUDY SKIES
OVER THE SANTA BARBARA CENTRAL COAST...SANTA YNEZ VALLEY AND
INTERIOR SECTIONS OF SLO ANS SBA COUNTIES. WITH NORTHERLY FLOW
CONTINUING OVER THE SAN JOAQUIN VALLEY...EXPECT CLOUDS TO CONTINUE
TO BANK UP AGAINST THE NORTHERN SLOPES OF THE SBA/VENTURA COUNTY
MTNS THIS MORNING. CONFIDENCE IS LOW THAT LOW CLOUDS WILL BECOME
MORE WIDESPREAD ACROSS THE LA COUNTY COAST AND VALLEYS BY SUNRISE.

THE WIND ADVISORY FOR THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH
COAST WILL BE ALLOWED TO EXPIRE AT 3 AM THIS MORNING...THERE WILL BE
ISOLATED GUSTS TO 40 MPH AROUND LAS FLORES CYN EARLY THIS MORNING.
ANOTHER WIND ADVISORY WILL BE ISSUED ONCE AGAIN FOR THE SAME AREA
VALID LATE THIS AFTERNOON THROUGH LATE TONIGHT AS SUNDOWNER WINDS
SHOULD REDEVELOP ONCE AGAIN. A WIND ADVISORY WILL ALSO BE ADDED FOR
THE ANTELOPE VALLEY THIS AFTERNOON THROUGH THIS EVENING FOR GUSTY SW
TO W WINDS AS THE UPPER TROUGH HANGS AROUND INTO SUNDAY. THERE COULD
BE SOME LOCAL BLOWING SAND AND DUST WHICH COULD LOWER VISIBILITY TO
LESS THAN A QUARTER MILE AT TIMES.

SYNOPTICALLY...A CUTOFF UPPER LOW WAS LOCATED JUST SOUTH OF
SACRAMENTO THIS MORNING. THE UPPER LOW WILL SLOWLY MOVE EAST INTO
NEVADA LATE TODAY. A FAIRLY STRONG VORT MAX WILL SWING OVER THE
CENTRAL COAST THIS MORNING THEN INTO LA COUNTY THIS AFTERNOON.
MODELS WERE HINTING AT A SLUG OF 850-700 MB MOISTURE TO MOVE ACROSS
THE LA COUNTY MTNS THIS AFTERNOON. THERE WILL BE ENOUGH INSTABILITY
OVER THE SAN GABRIEL MOUNTAINS TO JUSTIFY A SLIGHT CHANCE FOR
THUNDERSTORMS. PRECIPITABLE WATERS WERE NOT IMPRESSIVE BY ANY
MEANS...BUT THERE SHOULD BE ENOUGH PVA WITH THIS VORT MAX DURING THE
AFTERNOON HOURS THAT STORMS SHOULD BE ABLE TO INITIALIZE AND WITH
DECENT LIFT BE ABLE TO KICK OFF A FEW THUNDERSTORMS. FLASH FLOODING
WILL NOT BE AN ISSUE DUE TO LIMITED MOISTURE AND MEAN STEERING FLOW
WILL BE RELATIVELY STRONG. OTHERWISE...EXPECT PARTLY CLOUDY SKIES
ACROSS INTERIOR LOCATIONS TODAY WITH MOSTLY SUNNY SKIES EXPECTED FOR
COAST AND COASTAL VALLEYS TODAY. HIGH TEMPS WILL CONTINUE TO TREND
COOLER TODAY...WITH MOST INTERIOR AREAS REMAINING IN THE 70S...WELL
BELOW NORMAL FOR THIS TIME OF YEAR.

FOR TONIGHT...THE MARINE LAYER SHOULD BECOME BETTER ORGANIZED AS THE
INVERSION SHOULD STRENGHTEN OVER THE REGION. THE MARINE LAYER IS
EXPECTED TO DEEPEN TO 2500 FEET OVER LA/VTU COUNTIES. IF STRATUS
DOES GET MORE ORGANIZED AS IT IS EXPECTED...LOW CLOUDS WILL NOT HAVE
A PROBLEM PUSHING INLAND ACROSS THE VALLEYS TO THE COASTAL SLOPES OF
THE MOUNTAINS. PATCHY DRIZZLE WILL BE LIKELY IN THE SAN FERNANDO AND
SAN GABRIEL VALLEYS...ESPECIALLY IN THE FOOTHILLS WHERE BEST
OROGRAPHIC LIFTING WILL OCCUR. ALTHOUGH THE MARINE LAYER INVERSION
WILL BE DEEP...IT LOOKS LIKE IT BE FAIRLY STRONG WHICH SHOULD MAKE
IT TOUGHER TO SCOUR OUT. THERE ARE TWO SCENARIOS HERE...IF THE
MARINE LAYER DEEPENS TO OVER 3000 FT...THERE COULD BE A REVERSE
CLEARING DAY WHERE BEACHES WOULD CLEAR OUT QUICKER WHILE LOW CLOUDS
LINGER ACROSS THE VALLEY FOOTHILLS INTO THE LATE MORNING OR EARLY
AFTERNOON HOURS. OR...LOW CLOUDS WILL BE A LITTLE SLOWER TO BURNOFF
ACROSS THE VALLEYS THEN TO THE BEACHES IN THE AFTERNOON. LOW CLOUDS
SHOULD STAY SOUTH OF THE SANTA BARBARA SOUTH COAST DUE TO SUNDOWNER
WINDS.

THE UPPER LOW WILL MOVE LITTLE ON SUNDAY AS IT REMAINS OVER NEVADA.
A COUPLE OF VORT LOBES ROTATE AROUND THE LOW ONCE AGAIN...BUT MAINLY
EAST OF OUR FORECAST AREA. THIS SHOULD BE ENOUGH TO KEEP SKIES
PARTLY CLOUDY OVER THE MOUNTAINS AND INTERIOR AREAS. WILL LET FUTURE
SHIFTS LOOK CLOSER IF THERE IS A REMOTE CHANCE OF SHOWERS ACROSS
INLAND AREAS FOR SUNDAY. HIGH TEMPS WILL INCREASE A FEW DEGREES
ACROSS COASTAL AREAS...BUT SHOULD BE SIMILAR OR MAYBE A DEGREE
WARMER FOR INTERIOR AREAS.

BY MONDAY THE UPPER LOW BEGINS TO FILL IN AND QUICKLY MOVE INTO THE
CENTRAL PLAINS LEAVING MOST OF CALIFORNIA UNDER BROAD NW FLOW ALOFT.
TEMPERATURES WILL REBOUND NICELY MONDAY TO MORE NORMAL FOR THIS TIME
OF YEAR. THERE WILL BE NIGHT THROUGH MORNING LOW CLOUDS FOR MOST
COAST AND COASTAL VALLEYS.

.LONG TERM (TUE-FRI)...BOTH THE GFS AND ECMWF CONTINUE TO ADVERTISE
A VERY WARM AND DRY LONG TERM FORECAST. BROAD NW FLOW WILL CONTINUE
OVER THE REGION INTO TUESDAY WITH WEAK OFFSHORE SURFACE GRADIENTS
SETTING UP. THIS WILL ALLOW FOR SOME ADDITIONAL WARMING ON TUESDAY
WITH WARMEST VALLEYS REACHING THE LOWER 90S. A MORE SIGNIFICANT
WARMING EVENT IS EXPECTED WED-FRI AS AN UPPER RIDGE OFF THE EASTERN
PAC WILL BUILD AS IT NUDGES EASTWARD OVER THE STATE. THE MARINE
LAYER WILL BECOME MORE SHALLOW UNDER THE DOME OF HIGHER PRESSURE
LIMITING LOW CLOUDS AND POSSIBLE DENSE FOG TO COASTAL AREAS. IF THE
MODELS CONTINUE TO STAY CONSISTENT...A SIGNIFICANT HEAT WAVE COULD
BE IN STORE FROM WED THROUGH NEXT WEEKEND. THE UPPER RIDGE IS IN A
FAVORABLE POSITION TO ADD SOME UPPER LEVEL OFFSHORE SUPPORT WITH
STRONGER OFFSHORE SURFACE GRADIENTS BY THURSDAY. AT THE LEAST...HOT
CONDITIONS WITH TEMPS REACHING THE UPPER 90S TO LOWER 100S CAN BE
EXPECTED FOR THE LA/VTU VALLEYS WITH VERY WARM CONDITIONS FOR
COASTAL AREAS. THERE COULD ALSO BE A HEIGHTENED FIRE DANGER DUE TO
THE HIGH TEMPS...GUSTY CONDITIONS AND LOW RELATIVE HUMIDITY LEVELS.
CONTINUE TO MONITOR THE SITUATION OVER THE NEXT FEW DAYS AS WE DRAW
CLOSER WITH MORE DETAILS.

&&

.AVIATION...DISCUSSION WILL BE UPDATED WITH 12Z TAF PACKAGE.

&&

.MARINE...27/205 AM...

FOR THE OUTER WATERS...HIGH CONFIDENCE IN SMALL CRAFT CONDITIONS
CONTINUING THROUGH TONIGHT. NORTHWEST WINDS WILL DECREASE A BIT ON
SUNDAY AFTERNOON...BUT THERE WILL BE A CHANCE OF SMALL CRAFT
CONDITIONS CONTINUING SUNDAY AND MONDAY (ESPECIALLY AROUND POINT
CONCEPTION).

FOR THE INNER WATERS...HIGH CONFIDENCE IN SMALL CRAFT CONDITIONS
ACROSS THE WESTERN SANTA BARBARA CHANNEL THROUGH TONIGHT...AS WELL AS
THE INNER WATERS FROM POINT PIEDRAS BLANCAS TO POINT SAL DEVELOPING
THIS AFTERNOON AND CONTINUING THROUGH THIS EVENING. FOR THE WATERS
FROM POINT MUGU TO SAN MATEO POINT...EXPECT ONLY LOCAL GUSTS TO 25
KT THIS AFTERNOON AND EVENING ACROSS THE WESTERN PART OF THE WATERS.
FOR SUNDAY AND MONDAY...EXPECT WINDS TO REMAIN BELOW ADVISORY LEVELS
ALTHOUGH SOME LOCAL GUSTS TO 25 KT MAY BE POSSIBLE ACROSS THE
WESTERN SANTA BARBARA CHANNEL IN THE AFTERNOON AND EVENING HOURS.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).

&&

PUBLIC...KAPLAN
AVIATION/MARINE...RAT
SYNOPSIS...SUKUP

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Sep 26, 6:00 AM PDT, 21 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT FRI SEP 26 2014

CAZ034>041-044>046-051>054-059-087-088-547-548-271300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PDT FRI SEP 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

GUSTY SUNDOWNER WINDS WILL DEVELOP LATER THIS AFTERNOON ACROSS THE
SANTA YNEZ MOUNTAINS AND WIND PRONE PASSES AND CANYONS OF THE SANTA
BARBARA SOUTH COAST AND PERSIST THROUGH THE OVERNIGHT HOURS. HIGH
SURF WILL CONTINUE THROUGH MID MORNING FOR THE CENTRAL COAST WITH
SURF 8 TO 11 FEET. THERE WILL CONTINUE TO BE HIGH RIP CURRENT RISKS
ACROSS ALL BEACHES TODAY. A GALE WARNING FOR NORTHWEST WINDS 15 TO
25 KNOTS WITH GUSTS TO 35 KNOTS IS IN EFFECT FOR THE OUTER WATERS
THROUGH LATE TONIGHT.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KAPLAN

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 2:33 AM PDTSmall Craft AdvisoryLOX24 hr

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.